# SDR TRBA20120501002

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,495 hours, 32,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE FLASHLIGHT IN BACK OF ACFT WEAK.  ACFT REMOVED FROM SERVICE.  REPLACED BATTERY. ACFT RETURNED TO SERVICE.
